Alert archive / Florida / Small Craft Advisories in 2012

Small Craft Advisory 52, NWS Jacksonville, FL

December 25, 2012

NWS Jacksonville, FL issued this small craft advisory at Dec 25, 2012, 4:01 AM EST. It took effect at Dec 26, 2012, 3:00 AM EST. It was in force for 23 hr.

The area

The counties it named.

The facts

Issued
Dec 25, 2012, 4:01 AM EST (09:01 UTC)
In effect from
Dec 26, 2012, 3:00 AM EST
Expired
Dec 27, 2012, 2:28 AM EST
In force
23 hr
Issued by
NWS Jacksonville, FL

The text

As transmitted, in the capitals the NWS used until 2016.

022 
WHUS72 KJAX 250901
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
401 AM EST TUE DEC 25 2012

AMZ450-452-454-252000-
/O.NEW.KJAX.SC.Y.0052.121226T0800Z-121227T0800Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
401 AM EST TUE DEC 25 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM WEDNESDAY TO 3 AM EST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM WEDNESDAY TO 3 AM
EST THURSDAY. 

* WINDS...SOUTH INCREASING TO 20 TO 25 KNOTS LATE TONIGHT AND
  SOUTHWEST 25 TO 30 KNOTS WEDNESDAY THEN WEST 20 TO 25 KNOTS
  WEDNESDAY NIGHT. OCCASIONAL GUSTS TO GALE FORCE AT TIMES
  ESPECIALLY AS THE SQUALL LINE PUSHES THROUGH ON WEDNESDAY.

* SEAS...BUILDING TO 5 TO 7 FEET ON WEDNESDAY...WITH A SLOW
  DECREASING TREND ON WEDNESDAY NIGHT AND THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ470-472-474-252000-
/O.NEW.KJAX.GL.A.0009.121226T0800Z-121227T0800Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
401 AM EST TUE DEC 25 2012

...GALE WATCH IN EFFECT FROM LATE TONIGHT THROUGH LATE WEDNESDAY
NIGHT...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A GALE
WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH LATE
WEDNESDAY NIGHT. 

* WINDS...SOUTH INCREASING TO 25 TO 30 KNOTS LATE TONIGHT AND
  SOUTHWEST 30 TO 35 KNOTS WEDNESDAY THEN WEST 25 TO 30 KNOTS
  WEDNESDAY NIGHT. FREQUENT GUSTS TO GALE FORCE AT TIMES
  ESPECIALLY AS THE SQUALL LINE PUSHES THROUGH ON WEDNESDAY.

* SEAS...BUILDING TO 7 TO 10 FEET ON WEDNESDAY...WITH A SLOW
  DECREASING TREND ON WEDNESDAY NIGHT AND THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
6 follow-up statements
761 
WHUS72 KJAX 251928
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
228 PM EST TUE DEC 25 2012

AMZ470-472-474-260330-
/O.UPG.KJAX.GL.A.0009.121226T0800Z-121227T0800Z/
/O.NEW.KJAX.GL.W.0010.121226T0800Z-121227T0800Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
228 PM EST TUE DEC 25 2012

...GALE WARNING IN EFFECT FROM 3 AM WEDNESDAY TO 3 AM EST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 3 AM WEDNESDAY TO 3 AM EST
THURSDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS...SOUTH WINDS INCREASING TO 20 TO 25 KNOTS AFTER MIDNIGHT
  TONIGHT WITH FREQUENT GUSTS TO GALE FORCE. SOUTHWEST WINDS 30 TO
  35 KNOTS WITH GUSTS TO 45 KNOTS WEDNESDAY. WEST WINDS 25
  KNOTS...WITH FREQUENT GUSTS TO GALE FORCE WEDNESDAY NIGHT. WINDS
  WILL BE ESPECIALLY GUSTY AS A SQUALL LINE PUSHES THROUGH ON
  WEDNESDAY AFTERNOON.

* SEAS...BUILDING TO 8 TO 11 FEET ON WEDNESDAY...WITH A SLOW
  DECREASING TREND ON WEDNESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ450-452-454-260330-
/O.CON.KJAX.SC.Y.0052.121226T0800Z-121227T0800Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
228 PM EST TUE DEC 25 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM WEDNESDAY TO
3 AM EST THURSDAY...

* WINDS...SOUTH WINDS INCREASING TO 15 TO 20 KNOTS TONIGHT.
  SOUTHWEST WINDS 25 KNOTS WEDNESDAY WITH OCCASIONAL GUSTS TO GALE
  FORCE. WEST WINDS 15 TO 20 KNOTS WEDNESDAY NIGHT. WINDS WILL BE
  ESPECIALLY GUSTY AS A SQUALL LINE PUSHES THROUGH WEDNESDAY 
  AFTERNOON.

* SEAS...BUILDING TO 4 TO 6 FEET ON WEDNESDAY...WITH A SLOW
  DECREASING TREND ON WEDNESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
205 
WHUS72 KJAX 260151
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
851 PM EST TUE DEC 25 2012

AMZ470-472-474-261430-
/O.CON.KJAX.GL.W.0010.121226T0800Z-121227T0800Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
851 PM EST TUE DEC 25 2012

...GALE WARNING REMAINS IN EFFECT FROM 3 AM WEDNESDAY TO 3 AM EST
THURSDAY...

* WINDS...SOUTH WINDS INCREASING TO 20 TO 25 KNOTS AFTER 
  MIDNIGHT TONIGHT WITH FREQUENT GUSTS TO GALE FORCE. SOUTHWEST 
  WINDS 30 TO 35 KNOTS WITH GUSTS TO 45 KNOTS WEDNESDAY. WEST 
  WINDS 25 KNOTS...WITH FREQUENT GUSTS TO GALE FORCE WEDNESDAY 
  NIGHT. WINDS WILL BE ESPECIALLY GUSTY AS A SQUALL LINE PUSHES 
  THROUGH ON WEDNESDAY AFTERNOON. 

* SEAS...BUILDING TO 8 TO 11 FEET ON WEDNESDAY...WITH A SLOW 
  DECREASING TREND ON WEDNESDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ450-452-454-261430-
/O.CON.KJAX.SC.Y.0052.121226T0800Z-121227T0800Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
851 PM EST TUE DEC 25 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM WEDNESDAY TO
3 AM EST THURSDAY...

* WINDS...SOUTH WINDS INCREASING TO 15 TO 20 KNOTS TONIGHT. 
  SOUTHWEST WINDS 25 KNOTS WEDNESDAY WITH OCCASIONAL GUSTS TO 
  GALE FORCE. WEST WINDS 15 TO 20 KNOTS WEDNESDAY NIGHT. WINDS 
  WILL BE ESPECIALLY GUSTY AS A SQUALL LINE PUSHES THROUGH 
  WEDNESDAY AFTERNOON. 

* SEAS...BUILDING TO 4 TO 6 FEET ON WEDNESDAY...WITH A SLOW 
  DECREASING TREND ON WEDNESDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
816 
WHUS72 KJAX 260723
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
223 AM EST WED DEC 26 2012

AMZ470-472-474-262000-
/O.CON.KJAX.GL.W.0010.121226T0800Z-121227T0800Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
223 AM EST WED DEC 26 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM EST THURSDAY...

* WINDS...SOUTH WINDS INCREASING TO 20 TO 25 KNOTS EARLY THIS
  MORNING WITH FREQUENT GUSTS TO GALE FORCE DEVELOPING. SOUTHWEST
  WINDS 30 TO 35 KNOTS WITH GUSTS TO 45 KNOTS TODAY. WEST WINDS 25
  KNOTS...WITH FREQUENT GUSTS TO GALE FORCE TONIGHT. WINDS WILL BE
  ESPECIALLY GUSTY AS A SQUALL LINE PUSHES THROUGH THIS AFTERNOON.

* SEAS...BUILDING TO 8 TO 11 FEET TODAY...WITH A SLOW DECREASING
  TREND TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ450-452-454-262000-
/O.CON.KJAX.SC.Y.0052.121226T0800Z-121227T0800Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
223 AM EST WED DEC 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST
THURSDAY...

* WINDS...SOUTH WINDS INCREASING TO 20 KNOTS EARLY THIS MORNING.
  SOUTHWEST WINDS 25 KNOTS TODAY WITH OCCASIONAL GUSTS TO GALE
  FORCE. WEST WINDS 15 TO 20 KNOTS TONIGHT. WINDS WILL BE
  ESPECIALLY GUSTY AS A SQUALL LINE PUSHES THROUGH THIS AFTERNOON.

* SEAS...BUILDING TO 4 TO 7 FEET TODAY...WITH A SLOW DECREASING
  TREND TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
946 
WHUS72 KJAX 261529
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1029 AM EST WED DEC 26 2012

AMZ450-452-270400-
/O.UPG.KJAX.SC.Y.0052.000000T0000Z-121227T0800Z/
/O.EXB.KJAX.GL.W.0010.000000T0000Z-121227T0400Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
1029 AM EST WED DEC 26 2012

...GALE WARNING IN EFFECT UNTIL 11 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 11 PM EST THIS EVENING. THE
SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS...SOUTH TO SOUTHWEST WINDS 25 TO 30 KNOTS TODAY WITH
  FREQUENT GUSTS TO GALE FORCE. WEST WINDS 20 KNOTS TONIGHT. 
  WINDS WILL BE ESPECIALLY GUSTY AS A SQUALL LINE PUSHES THROUGH
  THIS AFTERNOON.

* SEAS...BUILDING TO 4 TO 7 FEET TODAY...WITH A SLOW DECREASING 
  TREND TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ470-472-474-270400-
/O.CON.KJAX.GL.W.0010.000000T0000Z-121227T0800Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
1029 AM EST WED DEC 26 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM EST THURSDAY...

* WINDS...SOUTH TO SOUTHWEST WINDS 30 TO 35 KNOTS WITH GUSTS TO 45
  KNOTS TODAY. WEST WINDS 25 KNOTS...WITH FREQUENT GUSTS TO GALE
  FORCE TONIGHT. WINDS WILL BE ESPECIALLY GUSTY AS A SQUALL LINE
  PUSHES THROUGH THIS AFTERNOON.

* SEAS...BUILDING TO 8 TO 11 FEET TODAY...WITH A SLOW DECREASING 
  TREND TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ454-270400-
/O.CON.KJAX.SC.Y.0052.000000T0000Z-121227T0800Z/
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
1029 AM EST WED DEC 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST
THURSDAY...

* WINDS...SOUTH TO SOUTHWEST WINDS 25 KNOTS TODAY WITH OCCASIONAL
  GUSTS TO GALE FORCE. WEST WINDS 15 TO 20 KNOTS TONIGHT. WINDS
  WILL BE ESPECIALLY GUSTY AS A SQUALL LINE PUSHES THROUGH THIS
  AFTERNOON.

* SEAS...BUILDING TO 4 TO 7 FEET TODAY...WITH A SLOW DECREASING 
  TREND TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ENYEDI
281 
WHUS72 KJAX 261906
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
206 PM EST WED DEC 26 2012

AMZ450-452-270800-
/O.CAN.KJAX.GL.W.0010.000000T0000Z-121227T0400Z/
/O.EXA.KJAX.SC.Y.0052.000000T0000Z-121227T0800Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
206 PM EST WED DEC 26 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM EST THURSDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM EST THURSDAY. THE
GALE WARNING HAS BEEN CANCELLED. 

* WINDS...SOUTHWEST TO WEST WINDS 20 TO 25 KNOTS EARLY THIS
  EVENING. WINDS DECREASING TO 15 TO 20 KNOTS AFTER MIDNIGHT. 

* SEAS...3 TO 6 FEET THIS EVENING THEN SUBSIDING TONIGHT TO 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ470-472-474-270800-
/O.CON.KJAX.GL.W.0010.000000T0000Z-121227T0800Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
206 PM EST WED DEC 26 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM EST THURSDAY...

* WINDS...SOUTHWEST TO WEST WINDS 25 TO 30 KNOTS EARLY THIS EVENING
  WITH GUSTS TO 40 KNOTS. WINDS DECREASING TO 20 TO 25 KNOTS AFTER
  MIDNIGHT.

* SEAS...6 TO 9 FEET THIS EVENING THEN SUBSIDING TO 5 TO 7 FEET
  AFTER MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ454-270800-
/O.CON.KJAX.SC.Y.0052.000000T0000Z-121227T0800Z/
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
206 PM EST WED DEC 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST
THURSDAY...

* WINDS...SOUTHWEST TO WEST WINDS 20 TO 25 KNOTS EARLY THIS
  EVENING. WINDS DECREASING TO 15 TO 20 KNOTS AFTER MIDNIGHT. 

* SEAS...3 TO 6 FEET THIS EVENING THEN SUBSIDING TONIGHT TO 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ENYEDI
584 
WHUS72 KJAX 270728
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
228 AM EST THU DEC 27 2012

AMZ470-472-474-271500-
/O.CAN.KJAX.GL.W.0010.000000T0000Z-121227T0800Z/
/O.NEW.KJAX.SC.Y.0053.121227T0728Z-121227T1500Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
228 AM EST THU DEC 27 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST THIS MORNING.

* WINDS...WEST WINDS 20 TO 25 KNOTS WILL DECREASE TO 15 KNOTS THIS
  AFTERNOON. 

* SEAS...5 TO 8 FEET SUBSIDING TO 3 TO 5 FEET THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33
KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED
BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ450-452-454-270830-
/O.CAN.KJAX.SC.Y.0052.000000T0000Z-121227T0800Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
228 AM EST THU DEC 27 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

WEST WINDS WILL CONTINUE TO DECREASE EARLY THIS MORNING TO 15 TO
20 KNOTS WITH SEAS OF 3 TO 5 FEET.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this small craft advisory went out at Dec 25, 3:45 AM EST, 16 minutes earlier.

Area forecast discussion, Dec 25, 3:45 AM EST, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
345 AM EST TUE DEC 25 2012

...SLIGHT RISK OF SEVERE WEATHER FOR WEDNESDAY...

.NEAR TERM...WATER VAPOR IMAGERY WAS SHOWING A STRONG NEAR ZONAL
FLOW ALOFT WITH ONE MID LEVEL IMPULSE THAT HAS JUST EXITED THE AREA.
SFC HIGH EXTENDING FROM THE WESTERN ATLANTIC ACROSS S FL WAS
PRODUCING A LIGHT AND MOIST SSW FLOW ACROSS THE AREA. AREAS OF
FOG CONTINUED TO DEVELOP ACROSS INLAND SE GA WHERE THERE BREAKS
IN THE CLOUDS AND POOLING OF MOISTURE WITH WARM FRONT IN THE
VICINITY. AREAS OF FOG WILL CONTINUE TO DEVELOP EARLY THIS MORNING
ACROSS INLAND SE GA WITH PATCHY FOG ELSEWHERE.

.SHORT TERM (TUE-THU)...MAIN CONCERN FOR UPCOMING FORECAST IS FOR
THE POSSIBILITY OF SEVERE WEATHER IN THE FORECAST AREA ON WEDNESDAY.
A STORM SYSTEM...WITH AN ASSOCIATED POTENT NEGATIVELY TILTED UPPER
LOW...IS FORECAST TO MOVE NE ACROSS THE TENN AND OHIO VALLEYS ON
WEDNESDAY. ASSOCIATED WARM FRONT WILL LIFT NORTH OF THE AREA BY
THIS EVE. A BAND OF SHOWERS...WITH EMBEDDED THUNDERSTORMS WILL MOVE
INTO THE FAR NW ZONES THIS AFTERNOON IN ASSOCIATION WITH SHORT WAVE
ENERGY AND ISENTROPIC LIFT. HAVE HIGHEST POPS (LIKELY) THERE...WITH
NEAR NIL POPS SE OF JAX TO GNV LINE. PRE-FRONTAL SQUALL LINE WILL
PUSH THROUGH THE AREA JUST AFTER DAWN ON WEDNESDAY AND EXIT THE AREA
WEDNESDAY AFTERNOON. MODELS CONTINUE TO INDICATE THE STRONGEST
DYNAMICS LIFTING NORTH OF THE AREA. HOWEVER...STRONG DEEP LAYER
SHEAR AND LOW INSTABILITY WILL RESULT IN THE POSSIBILITY OF SOME
STORMS BECOMING SEVERE WITH DAMAGING WINDS AND ISOLATED TORNADOES
THE MAIN CONCERN. A COOLER AND DRIER AIR MASS MOVES INTO THE AREA
WEDNESDAY NIGHT THURSDAY AS HIGH PRESSURE BUILDS INTO THE REGION
BEHIND THE STORM SYSTEM. TEMPS COOLER THAN NORMAL BUT NO WIDESPREAD
FREEZES EXPECTED AS FLOW ALOFT OVER THE AREA REMAINS
ZONAL.

.LONG TERM (FRI-MON)...

FRIDAY/FRIDAY NIGHT...TEMPS WILL MODERATE TO NEAR NORMAL AS
HIGH PRESSURE BEGINS TO MOVE OFFSHORE AND WEAK ONSHORE FLOW
DEVELOPS.

SAT-MON...ANOTHER LOW IS EXPECTED TO MOVE ACROSS THE GULF COAST WITH
ENOUGH LIFT IN ADVANCE FOR SCTD TO NUMEROUS SHOWERS WITH EMBEDDED
TSTMS ON SAT. COLD FRONT WILL PUSH THROUGH SAT NIGHT. TEMPS WILL BE
NEAR OR ABOVE NORMAL EARLY IN THE WEEKEND THEN FALL TO NEAR NORMAL
THEREAFTER. NO FREEZES ARE EXPECTED.

&&

.AVIATION...
LOW CIGS AND FOG REMAINING NORTHWEST OF TAF LOCATIONS EARLY THIS
MORNING ALTHOUGH SOME MVFR CIGS/VSBYS POSSIBLE BY SUNRISE.
CONDITIONS SHOULD BECOME MAINLY VFR TODAY AS WARM FRONT LIFTS NORTH
OF THE REGION WITH ONLY SMALL PCPN CHANCES AT THE TAF SITES LIKELY
TOO LOW TO MENTION AT THIS TIME. SOUTHERLY FLOW WILL REMAIN ELEVATED
TONIGHT AND WILL KEEP ANY FOG FROM DEVELOPING.

&&

.MARINE...
SOUTHERLY FLOW WILL INCREASE RAPIDLY TONIGHT AHEAD OF APPROACHING
SQUALL LINE/FRONT WITH WINDS INCREASING TO 25 TO 35 KNOTS WITH
FREQUENT GUSTS TO GALE FORCE OVER THE OFFSHORE WATERS AND A GALE
WATCH HAS BEEN POSTED WITH SMALL CRAFT ADVISORY FOR THE NEARSHORE
WATERS. WINDS/SEAS WILL SUBSIDE FOLLOWING THE WEDNESDAY FRONTAL
PASSAGE ON THU/FRI WITH ANOTHER INCREASE EXPECTED ON SAT WITH NEXT
DEVELOPING LOW PRESSURE OUT OF THE GOMEX.

RIP CURRENTS: LOW RISK WITH WEAK FLOW TODAY AND OFFSHORE FLOW WED.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  69  57  64  34 /  50  60  90  10
SSI  68  59  69  39 /  20  40  80  20
JAX  73  58  69  36 /  10  40  80  20
SGJ  71  62  71  41 /  10  40  80  30
GNV  74  57  69  36 /  10  40  80  20
OCF  76  58  72  38 /  10  40  80  20

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...GALE WATCH FROM LATE TONIGHT THROUGH LATE WEDNESDAY NIGHT FOR
     ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
     OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
     OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
     OFFSHORE.

     SMALL CRAFT ADVISORY FROM 3 AM WEDNESDAY TO 3 AM EST THURSDAY
     FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
     FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE
     TO FLAGLER BEACH FL OUT 20 NM.

&&

PP/JH
Hazardous weather outlook, Dec 25, 3:51 AM EST, 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
351 AM EST TUE DEC 25 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-261100-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL
GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
351 AM EST TUE DEC 25 2012

...AREAS OF FOG ACROSS INLAND SOUTHEAST GEORGIA EARLY
THIS MORNING...

...SLIGHT RISK FOR SEVERE THUNDERSTORMS ON WEDNESDAY...

THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

A WARM FRONT OVER THE REGION WILL RESULT IN AREAS OF FOG
ACROSS INLAND SOUTHEAST GEORGIA EARLY THIS MORNING. THE
VISIBILITY WILL BE REDUCED TO A QUARTER OF A MILE OR LESS
AT TIMES IN A FEW SPOTS. THE FOG WILL LIFT BY MID MORNING.

THE WARM FRONT WILL LIFT NORTH AND PRODUCE SHOWERS AND ISOLATED
THUNDERSTORMS ACROSS INLAND SOUTHEAST GEORGIA THIS AFTERNOON
INTO THE EVENING. NO SEVERE STORMS ARE EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

A STORM SYSTEM WILL PASS WELL NORTH OF THE AREA ON WEDNESDAY.
THE ASSOCIATED COLD FRONT WILL CROSS THE REGION ON WEDNESDAY.
THE POTENTIAL EXISTS FOR A SOME STORMS TO BECOME SEVERE DURING
THE MORNING INTO THE EARLY AFTERNOON. THE MAIN CONCERN WILL BE
DAMAGING WINDS BUT MAY ALSO SEE ISOLATED TORNADOES DURING THE
MORNING HOURS. THE NEXT CHANCE OF SHOWERS AND STORMS WILL
BE ON SATURDAY AS LOW PRESSURE MOVES IN FROM THE GULF COAST
AND TRACKS ACROSS THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

PP

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 25, 4:01 AM ESTGale WatchJAX10 hr
Dec 25, 1:40 PM ESTLake Wind AdvisoryJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more32 hr
Dec 25, 2:28 PM ESTGale WarningJAX36 hr
Dec 25, 5:09 AM ESTDense Fog AdvisoryJAXAppling, Atkinson, Bacon, Brantley, Clinch, Coffee and 4 more5 hr

Nearby

Small Craft Advisories in Florida, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.